# SDR 2024F00298

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Aircraft: N315QS
- Make and model: Cessna 680A
- Aircraft serial: 6800220
- Aircraft time: 13,799 hours, 9,175 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN AREA OF CORROSION ON LOWER RUDDER HINGE. MECHANICALLY REMOVED 1 AREA OF CORROSION LOCATED ON RUDDER LOWER HINGE, AFT END, LH SIDE UPPER AREA. EVALUATED AND FOUND TO BE BEYOND LIMITS PER CESSNA 680 SRM 51-70-02. SUBMITTED TO NJA ENGINEERING AND TEXTRON ENGINEERING. REPAIRED AREA IAW TEXTRON REPAIR MEMO DQ46512M1, SUBJECT: RUDDER LWR HINGE FITTING CORROSION, DATED: NOVEMBER 13, 2024.
